Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Suffering with severe hair fall. Temporary relief with medicines. What should be done?

hello Sir. I am swagatika.I am really suffering from severe hair fall .And i went to a dermatologist .He said because of alopecia there is severe hair fall is there.he gave me some medicine,anti dandruff liquid,regrowth rejuvenetor everything for growth of the hair also.Really it was working.Again the same problem started and it is continuing.So please suggest me sir what can i do ?
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  192
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
According to your history i have gathered that you need to do TWO main things
1:Kindly check out your scalp from a dermatologist if there is excessive dandruff and you be suffering from Sebhorriec Dermatitis,a main cause of untreated hair fall.
2:Kindly do a full blood count and thyroid function tests. if the hb is low or there is a hormonal imbalance so it should be corrected promptly and the hair fall can be stopped.
One other suggestion if the itching has started just after using Minoxidil then you have top see you Gp AGAIN to rule out allergy to it.
But if not then it is said that you have to wait for one year for its effect,if no results then its not for you.
Then there are some other options and you need to see a dermatologist for a complete review.
i hope the answer would be of help,
All the best.
Answered: Mon, 5 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor